# SDR SWIA200211070

- Difficulty date: July 22, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 15,679 hours, 21,701 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, GOT A TRIPLE CHIME OIL WARNING WITH CORRESPONDING OIL PRESSURE BETWEEN 40-55 PSI ON ENGINE NR 2.  COMPLIED WITH QRH AND FEATHERED ENGINE NR 2.  OIL PRESSURE THEN FELL TO APPROXIMATELY 20-30 PSI AND ENGINE NR 2 WAS SHUTDOWN PER QRH.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  FOUND OIL LEAK COMING FROM OVERSPEED GOVERNOR SWITCH ON NR 2 ENGINE.  REPLACED OVERSPEED GOVERNOR PER MEL 61-22-01.  ALSO REPLACED BAD BREATHER SEAL PER MM 72-20-00.  ALL RUNS AND LEAK CHECK GOOD.  OIL LEVEL GOOD AFTER ENGINE RUNS.
